# SDR ASOA05705

- Difficulty date: July 27, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fr 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE FUSELAGE TO WEB ATTACH FITTING BRACKET AT FRAME 27, STRINGER 14 RIGHT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FUSELAGE TO WEB ATTACH FITTING BRACKET AT FRAME 27, STRINGER 14 RT IAW ATR-72 SRM 51-25-01 AND 51-25-04.  (M)
